The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  1. M. T. Barlow. Continuity of local times for L'evy processes. Z. Wahrscheinlichkeitstheorie verw. Gebiete 69 (1985), 23-35. Math Review link
  2. J. Bertoin. Sur la d'ecomposition de la trajectoire d'un processus de L'evy spectralement positif en son infimum. Ann. Inst. Henri Poincar'e 27 (1991), 537-547. Math Review link
  3. J. Bertoin. An extension of Pitman's theorem for spectrally positive L'evy processes. Ann. Probab. 20 (1992), 1464-1483. Math Review link
  4. J. Bertoin. On the Hilbert transform of the local times of a L'evy process. Bull. Sci. Math. 119 (1995), 147-156. Math Review link
  5. Ph. Biane and M. Yor. Valeurs principales associ'ees aux temps locaux browniens. Bull. sc. Math. 111 (1987), 23-101. Math Review link
  6. N. H. Bingham. Continuous branching processes and spectral positivity, Stochastic Process. Appl. 4 (1976), 217-242. Math Review link
  7. P. J. Fitzsimmons and R. K. Getoor. On the distribution of the Hilbert transform of the local time of a symmetric L'evy process. Ann. Probab. 20 (1992), 1484-1497. Math Review link
  8. D. R. Grey. Asymptotic behaviour of continuous-time continuous state-space branching processes. J. Appl. Prob. 11 (1974), 669-677. Math Review link
  9. M. Jirina. Stochastic branching processes with continuous state-space. Czech. Math. J. 8 (1958), 292-313. Math Review link
  10. K. Kawazu and S. Watanabe. Branching processes with immigration and related limit theorems. Th. Probab. Appl. 16 (1971), 36-54. Math Review link
  11. J. Lamperti. Continuous-state branching processes. Bull. Amer. Math. Soc. 73 (1967), 382-386. Math Review link
  12. J. Lamperti. The limit of a sequence of branching processes. Z. Wahrscheinlichkeitstheorie verw. Gebiete 7 (1967), 271-288. Math Review link
  13. M. L. Silverstein. A new approach to local time. J. Math. Mech. 17 (1968), 1023-1054. Math Review link

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.